본문 바로가기
KERD
논문KCI 등재

On automorphisms in prime rings with applications

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

The notions of skew-commuting/commuting/semi-commut\-ing/skew-centralizing/semi-centralizing mappings play an important role in ring theory. $\Ca^*$-algebras with these properties have been studied considerably less and the existing results are motivating the researchers. This article elaborates the structure of prime rings and $\Ca^*$-algebras satisfying certain functional identities involving automorphisms.

Abstract

The notions of skew-commuting/commuting/semi-commut\-ing/skew-centralizing/semi-centralizing mappings play an important role in ring theory. $\Ca^*$-algebras with these properties have been studied considerably less and the existing results are motivating the researchers. This article elaborates the structure of prime rings and $\Ca^*$-algebras satisfying certain functional identities involving automorphisms.

참고문헌 (38)

  1. G. Abrams, "A class of C∗-algebras that are prime but not primitive", M¨unster J. Math, 7(2), pp.489~514 (2014)[DOI]
  2. S. Ali, "On n-skew-commuting mappings of prime rings with applications to C∗-algebras", Proc. Indian Acad. Sci (2017)
  3. Shakir Ali, "N-commuting mappings on (semi)-prime rings with applications", Communications in Algebra, 47(5), pp.2262~2270 (2019), Informa UK Limited[DOI]
  4. M. Ashraf, "Commutators having idempotent values with automorphisms in semi-prime rings", Math. Rep, 20(70)(1), pp.51~57 (2018)
  5. K. I. Beidar, "Extended Jacobson density theorem for rings with derivations and automorphisms", Israel J. Math, 122, pp.317~346 (2001)[DOI]
  6. K.L Beidar, "On additive maps of prime rings satisfying the engel condition", Communications in Algebra, 25(12), pp.3889~3902 (1997), Informa UK Limited[DOI]
  7. K. I. Beidar, "Monographs and Textbooks in Pure and Applied Mathematics", pp.196~ (1996), Marcel Dekker, Inc
  8. H. E. Bell, "On additive maps and commutativity in rings", Results Math, 36(1-2), pp.1~8 (1999)[DOI]
  9. H. E. Bell, "Centralizing mappings of semiprime rings", Canad. Math. Bull, 30(1), pp.92~101 (1987)[DOI]
  10. J. Bergen, "Lie ideals and derivations of prime rings", J. Algebra, 71(1), pp.259~267 (1981)[DOI]
  11. M. Breˇsar, "On skew-commuting mapping of rings", Bull. Austral. Math. Soc, 41, pp.291~296 (1993)
  12. M. Breˇsar, "Centralizing mappings and derivations in prime rings", J. Algebra, 156(2), pp.385~394 (1993)[DOI]
  13. C.-L. Chuang, "Differential identities with automorphisms and antiautomorphisms", I, J. Algebra, 149(2), pp.371~404 (1992)[DOI]
  14. C.-L. Chuang, "Differential identities with automorphisms and antiautomorphisms. II", J. Algebra, 160(1), pp.130~117 (1993)[DOI]
  15. C.-L. Chuang, "Skew derivations with annihilating Engel conditions", Publ. Math. Debrecen, 68(1-2), pp.161~170 (2006)
  16. C.-L. Chuang, "Extended Jacobson density theorem for rings with skew derivations", Comm. Algebra, 35(4), pp.1391~1413 (2007)[DOI]
  17. B. Davvaz, "A note on automorphisms of Lie ideals in prime rings", Math. Slovaca, 68, pp.1223~1229 (2018)[DOI]
  18. N. J. Divinsky, "On commuting automorphisms of rings", Trans. Roy. Soc. Canada Sect. III, 4(49), pp.19~22 (1955)
  19. T. S. Erickson, "Prime nonassociative algebras", Pacific J. Math, 60(1), pp.49~63 (1975)[DOI]
  20. M. Foˇsner, "A result concerning additive mappings in semiprime rings", Math. Slovaca, 65(6), pp.1271~1276 (2015)[DOI]
  21. M. Foˇsner, "On skew-commuting mappings in semiprime rings", Math. Slovaca, 66(4,), pp.811~814 (2016)[DOI]
  22. N. Jacobson, "American Mathematical Society Colloquium Publications, Vol. 37" (1964), American Mathematical Society
  23. N. Jacobson, "Lecture Notes in Mathematics, Vol. 441" (1975), Springer-Verlag
  24. A. Kaya, "A theorem on semicentralizing derivations of prime rings", Math. J. Okayama Univ, 27, pp.11~12 (1985)
  25. A. Kaya, "Semicentralizing automorphisms of prime rings", Acta Math. Acad. Sci. Hungar, 38(1-4), pp.53~55 (1981)[DOI]
  26. N. Krupnik, "On C∗-algebras generated by idempotents", J. Funct. Anal, 137(2), pp.303~319 (1996)[DOI]
  27. C. Lanski, "Lie structure of prime rings of characteristic 2", Pacific J. Math, 42, pp.117~136 (1972)
  28. P. H. Lee, "Derivations cocentralizing Lie ideals", Bull. Inst. Math. Acad. Sinica, 23(1), pp.1~5 (1995)
  29. P.-K. Liau, "On automorphisms and commutativity in semiprime rings", Canad. Math. Bull, 56(3), pp.584~592 (2013)[DOI]
  30. C.-K. Liu, "An Engel condition with automorphisms for left ideals", J. Algebra Appl, 13(2), pp.1350092~ (2014)[DOI]
  31. V. M¨uller, "Functional analysis and operator theory", pp.259~265 (1994), Banach Center Publ
  32. G. J. Murphy, "C∗-Algebras and Operator Theory" (1990), Academic Press, Inc
  33. M. Nadeem, "On 2-skew commuting mappings of prime rings", Gen. Math. Notes, 31, pp.1~9 (2015)
  34. A. Najati, "Skew-commuting mappings on semiprime and prime rings", Hacet. J. Math. Stat, 44(4), pp.887~892 (2015)
  35. M. A. Raza, "An identity on automorphisms of Lie ideals in prime rings", Ann. Univ. Ferrara Sez. VII Sci. Mat, 62(1), pp.143~150 (2016)[DOI]
  36. N. Rehman, "On m-commuting mappings with skew derivations in prime rings", St. Petersburg Math. J, 27(4), pp.641~650 (2016)[DOI]
  37. J. Vukman, "Commuting and centralizing mappings in prime rings", Proc. Amer. Math. Soc, 109(1), pp.47~52 (1990)[DOI]
  38. Y. Wang, "Power-centralizing automorphisms of Lie ideals in prime rings", Comm. Algebra, 34(2,), pp.609~615 (2006)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (14건)